Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Prescribed Meprate for missing period. Am sexually active. Problem due to travelling?

Hello, I m 26 years old unmarried woman, I never skipped a period until now. All my periods have been regular and without any problems. I skipped a period last month. I consulted a doctor and was asked to get the Common Blood Profile and Thyroid tests done. The tests were normal. I was prescribed Meprate 10 Mg two tabs daily for five days. It has been 10 days since I stopped taking the tabs and am well behind my monthly schedule. So this is the second time I m missing my period. I m sexually inactive. I have been travelling much recently. Do you think it may be the cause of the problem. I m worried. Do I need to go a check with the doctor again or do I need to wait longer?
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Stress is the main culprit in the majority of cases of irregular periods after excluding pregnancy and this appears to be the same in your case. You may be experiencing some amount of hormonal imbalance owing perhaps to stress; yet, since you have not responded to withdrawal effect of progesterone, you would need a trans-vaginal sonogram and a complete hormonal profile as well as a general physical examination to see what has caused this. You may need a course of combination pills to set things right. Please maintain a healthy weight and a healthy diet. Hope this helps.
Answered: Sun, 30 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor